# SDR COEA2016063027917

- Difficulty date: June 30, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: S5771000001901
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MINOR REPAIR: RT SPOILER OTBD T/E HAS LARGE AREA OF LEVEL 2 CORROSION, UNDERSIDE.  REPLACED SPOILER WITH OEM PART.
